Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 35, NWS Springfield, MO

March 11, 2006Jasper County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 11, 2006, 5:16 PM CST for Jasper County, Lawrence County, Missouri. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 11, 2006, 5:16 PM CST (23:16 UTC)
Expired
Mar 11, 2006, 6:15 PM CST
In force
59 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Jasper County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 57 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 6:20 PM CSTHAIL 1Sarcoxie, MONICKEL TO QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 11, 12:47 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
1474 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 112316
SVRSGF
MOC097-109-120015-
/O.NEW.KSGF.SV.W.0035.060311T2316Z-060312T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CST SAT MAR 11 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAWRENCE COUNTY IN MISSOURI.
  SOUTHEAST JASPER COUNTY IN MISSOURI.

* UNTIL 615 PM CST.

* AT 511 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHWEST OF SARCOXIE...OR 14 MILES SOUTHEAST OF CARTHAGE...AND
  MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  6 MILES NORTHWEST OF I-44 NEAR MILE MARKER 40 BY 525 PM CST.
  NEAR MILLER BY 535 PM CST.

THE TOWNS OF REEDS...LA RUSSELL...STOTTS CITY AND RED OAK ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST SATURDAY EVENING
FOR MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM
CST SATURDAY EVENING FOR MISSOURI.

LAT...LON 3709 9422 3695 9404 3727 9361 3728 9404

$$

IZZI
3 follow-up statements
000 
WWUS53 KSGF 112328
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CST SAT MAR 11 2006

MOC097-112338-
/O.CAN.KSGF.SV.W.0035.000000T0000Z-060312T0015Z/
JASPER MO-
528 PM CST SAT MAR 11 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST JASPER COUNTY HAS 
BEEN CANCELLED...

AT 527 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

LAT...LON 3700 9406 3711 9371 3727 9361 3728 9404

$$

MOC109-120015-
/O.CON.KSGF.SV.W.0035.000000T0000Z-060312T0015Z/
LAWRENCE MO-
528 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE
COUNTY UNTIL 615 PM CST...

AT 527 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF MILLER TO
I-44 NEAR MILE MARKER 40...AND MOVING NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR I-44 NEAR MILE MARKER 40 BY 535 PM CST.
  NEAR MOUNT VERNON BY 540 PM CST.
  NEAR I-44 NEAR MILE MARKER 50 BY 550 PM CST.

THE TOWNS OF RED OAK AND STOTTS CITY ARE ALSO IN THE PATH OF THIS
LINE OF SEVERE THUNDERSTORMS.

LAT...LON 3700 9406 3711 9371 3727 9361 3728 9404

$$

IZZI
000 
WWUS53 KSGF 112343
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
543 PM CST SAT MAR 11 2006

MOC109-120015-
/O.CON.KSGF.SV.W.0035.000000T0000Z-060312T0015Z/
LAWRENCE MO-
543 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE
COUNTY UNTIL 615 PM CST...

AT 542 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MILLER TO PIERCE 
CITY...AND MOVING NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR MOUNT VERNON BY 550 PM CST.
  NEAR I-44 NEAR MILE MARKER 50 BY 555 PM CST.

THE TOWNS OF FREISTATT...HOBERG...CHESAPEAKE AND HALLTOWN ARE ALSO IN
THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

LAT...LON 3694 9406 3702 9364 3728 9363 3728 9384

$$

IZZI
000 
WWUS53 KSGF 112355
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 PM CST SAT MAR 11 2006

MOC109-120015-
/O.CON.KSGF.SV.W.0035.000000T0000Z-060312T0015Z/
LAWRENCE MO-
556 PM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LAWRENCE
COUNTY UNTIL 615 PM CST...

AT 552 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR I-44 NEAR MILE MARKER 40...OR 6 MILES SOUTHWEST OF MOUNT
VERNON...AND MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR I-44 NEAR MILE MARKER 50 BY 605 PM CST.

THE TOWNS OF HOBERG...FREISTATT...CHESAPEAKE AND HALLTOWN ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.

LAT...LON 3696 9393 3702 9364 3728 9363 3711 9394

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 2:40 PM CST, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 11, 2:40 PM CST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 PM CST SAT MAR 11 2006

.UPDATE...MESOSCALE DISCUSSION.

CONVECTION CONTINUES TO DEVELOP AND MOVE INTO OUR WESTERN CWA ALONG
THE WESTERN EDGE OF THE DEEPER MOISTURE JUST AHEAD OF THE DRYLINE.
TEMP/DEWPOINT DEPRESSIONS IN THE WARM SECTOR ARE RUNNING IN THE
15-20F RANGE...WITH VWP FROM KSGF 88D INDICATING 0-1KM BULK SHEAR OF
LESS THAN 10KT. DEEP LAYER SHEAR REMAINS MORE THAN SUFFICIENT FOR
ROTATING UPDRAFTS WHICH COULD SUSTAIN LARGE HAIL...HOWEVER LCL
HEIGHTS AND LOW LEVEL SHEAR REMAIN QUITE UNFAVORABLE FOR ANY
SIGNIFICANT TORNADO DEVELOPMENT AT THIS TIME.

IZZI

&&

.DISCUSSION...

SHORT TERM (THIS AFTERNOON AND EVENING)...

SURFACE TROUGH/DRYLINE CURRENTLY EXTENDS SOUTH-SOUTHWESTWARD FROM A
LOW PRESSURE SYSTEM OVER CENTRAL MINNESOTA ACROSS IOWA AND INTO NW
MO AND SE KS. GUSTY SOUTHERLY WINDS CONTINUE TO ADVECT WARM AND
INCREASINGLY MOIST AIRMASS NORTHWARD INTO THE CWA LATE THIS MORNING
WHICH IS ALLOWING THE AIRMASS AHEAD OF THE DRYLINE TO BECOME
INCREASINGLY UNSTABLE. 12Z KSGF SOUNDING DID SHOW THE PRESENCE OF A
FAIRLY PRONOUNCED ELEVATED MIXED LAYER FROM 850-650MB...WHICH WILL
CREATE A MODERATELY STRONG CAP THAT WILL NEED TO BE OVERCOME THIS
AFTERNOON BEFORE CONVECTION CAN INITIATE. AS THE SURFACE LOW MOVES
EAST OF OUR LONGITUDE THIS AFTERNOON LOOK FOR SURFACE WINDS TO BEGIN
TO VEER MORE TO THE SOUTHWEST WHICH WILL REDUCE THE AMOUNT OF
CONVERGENCE ALONG THE DRYLINE SOME. DESPITE THE LESS THAN STELLAR
CONVERGENCE...WATER VAPOR IMAGERY SHOWS A FAIRLY WELL DEFINED
SHORTWAVE MOVING ACROSS THE TEXAS PANHANDLE INTO WESTERN OKLAHOMA
WHICH COULD ACT TO ENHANCE SYNOPTIC SCALE LIFT THIS AFTERNOON WHICH
IN CONJUNCTION WITH MODEST SURFACE CONVERGENCE COULD BE SUFFICIENT
TO BREAK THE CAP.

IF THE CAP DOES INDEED BREAK...THEN INSTABILITY AND SHEAR WOULD BE
SUFFICIENT FOR ORGANIZED THUNDERSTORMS...INCLUDING ISOLATED
SUPERCELLS. LOW LEVEL WIND SHEAR IS NOT PROGGED TO BE ALL THAT
IMPRESSIVE AS SURFACE WINDS VEER AROUND TO SSW/SW...WHICH COMBINED
WITH ONLY MODERATELY FAVORABLE LCLS/DEWPOINT DEPRESSIONS MEANS THE
THREAT OF TORNADOES THIS AFTERNOON WHILE NOT ZERO IS NOT
PARTICULARLY HIGH EITHER. IF ANY SUPERCELL CAN SUSTAIN A
SIGNIFICANTLY DEVIANT RIGHTWARD MOTION...THEN THAT WOULD ENHANCE SR
INFLOW AND THE SUBSEQUENT TORNADO THREAT. UPDATED HWO HAS BEEN
ISSUED.

IZZI/FOSTER

LONG TERM (SUNDAY THROUGH EXTENDED)...

THE LEAD IMPULSE THAT BRINGS US CONVECTION THROUGH TONIGHT WILL MOVE
EAST OF THE AREA BY SUNRISE SUNDAY AS THE NEXT MUCH STRONGER
SHORTWAVE MOVES INTO THE CENTRAL PLAINS. OUR CWA WILL BE WELL WITHIN
THE WARM SECTOR WHICH SHOULD BE CHARACTERIZED BY MODERATE
INSTABILITY BUT SHOULD BE MODERATELY CAPPED OFF BY ELEVATED MIXED
LAYER ADVECTING EASTWARD INTO THE AREA. CURRENTLY APPEARS AS THOUGH
FORCING WILL BE STRONG ENOUGH TO OVERCOME THE CONVECTIVE INHIBITION
AND ALLOW FOR SEVERE CONVECTION TO DEVELOP ALONG THE DRYLINE OVER
EASTERN KANSAS BY MID/LATE AFTERNOON. SHEAR VECTOR ORIENTATION WITH
RESPECT THE DRYLINE SHOULD BE FAVORABLE FOR DISCRETE CELLS
INITIALLY...WITH A TRANSITION TO MORE LINEAR CONVECTION POSSIBLE AS
CONVECTION MOVES EASTWARD DURING THE EVENING. SURFACE LOW IS PROGGED
TO SLOWLY FILL DURING THE DAY WITH SURFACE FLOW VEERING AROUND TO
MORE SOUTHWESTERLY WHICH WILL LESSEN THE 0-1KM SHEAR. NONETHELESS...
STRONG LOW LEVEL JET WILL ONLY WEAKEN SLIGHTLY DURING THE DAY SO LOW
LEVEL WIND SHEAR APPEARS AT LEAST MARGINALLY FAVORABLE FOR TORNADOS
SUNDAY AFTERNOON. ANOTHER POTENTIAL NEGATIVE FACTOR IS THE LARGE
TEMP/DEWPOINT DEPRESSIONS WHICH COULD BE APPROACHING 20F BY
AFTERNOON AS HIGHS SOAR INTO THE LOWER 80S. GIVEN THE LARGE T/TD
SPREADS AND THE SLIGHTLY LESS THAN STELLAR LOW LEVEL WIND SHEAR HAVE
TONED DOWN THE TORNADO WORDING A BIT. DRYLINE AND ASSOCIATED
CONVECTION SHOULD CONTINUE TO MARCH STEADILY EASTWARD SUNDAY NIGHT
ACROSS THE REMAINDER OF THE CWA.

BRIEF SHOT OF COOLER/DRIER AIR IS EXPECTED MONDAY INTO MONDAY NIGHT
IN THE WAKE OF SUNDAYS SYSTEM. UPPER FLOW THEN PROGGED TO FLATTEN
OUT AND BECOME MORE ZONAL FOR THE REMAINDER OF THE WEEK WITH ONLY
MINOR IMPULSES RIPPLING QUICKLY THROUGH THE FLOW. TEMPERATURES
SHOULD RETURN TO NEAR/SLIGHTLY ABOVE AVERAGE THROUGHOUT THE PERIOD
WITH NO BIG COOL DOWNS IN SITE.

IZZI

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS
AFTERNOON AND EVENING WITH THE POTENTIAL FOR THUNDERSTORMS AT BOTH
THE SPRINGFIELD AND JOPLIN TERMINALS. DESPITE A CONSIDERABLE
COVERAGE OF CUMULUS AND STRATO-CUMULUS AROUND 4 KFT...VFR CONDITIONS
WILL PREVAIL THIS AFTERNOON. HOWEVER MVFR CEILINGS AND VISIBILITIES
WILL OCCUR IN ANY STORMS. THE CHANCE OF STORMS WILL DECREASE FROM
WEST TO EAST THIS EVENING WITH AREAS OF MVFR CEILINGS LIKELY
TONIGHT.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Mar 11, 1:30 PM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CST SAT MAR 11 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
130 PM CST SAT MAR 11 2006

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING AND
AGAIN SUNDAY AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS...THE STRONGEST MAY PRODUCE:
    HAIL UP TO THE SIZE OF GOLF BALLS.
    DAMAGING WINDS IN EXCESS OF 60 MPH.
    VERY HEAVY RAINFALL.
    AND POSSIBLY A TORNADO.

  AREAS AFFECTED AND TIMING:

  SEVERE THUNDERSTORMS WILL DEVELOP BETWEEN 2 PM AND 5 PM ALONG AND
  EAST OF AN OSCEOLA TO JOPLIN LINE...WITH THUNDERSTORMS SPREADING
  EAST ACROSS THE REMAINDER OF THE OUTLOOK AREA LATE THIS AFTERNOON
  AND EVENING.

  DISCUSSION:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE FORECAST TO DEVELOP
  DURING THE MID TO LATE AFTERNOON ALONG A DRYLINE STRETCHING ACROSS
  FAR WESTERN MISSOURI. MODERATE INSTABILITY AND STRONG WINDS ALOFT
  WILL ALLOW THUNDERSTORMS TO BECOME SEVERE WITH LARGE HAIL AND
  DAMAGING WINDS THE PRIMARY THREATS. CURRENT INDICATIONS ARE THAT
  LOW LEVEL WINDS WILL NOT BE OVERLY FAVORABLE FOR TORNADIC
  DEVELOPMENT THIS AFTERNOON...HOWEVER A BRIEF TORNADO CANNOT BE
  COMPLETELY RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  A STRONG STORM SYSTEM AND ASSOCIATED DRYLINE WILL MOVE INTO
  WESTERN PORTIONS OF THE OUTLOOK AREA LATE SUNDAY
  AFTERNOON...MOVING EASTWARD ACROSS THE OUTLOOK AREA SUNDAY NIGHT.
  SUFFICIENT INSTABILITY AND WIND SHEAR ARE FORECAST TO BE PRESENT
  TO SUPPORT THE DEVELOPMENT OF SEVERE THUNDERSTORMS...INCLUDING
  SEVERAL SUPERCELL THUNDERSTORMS. CURRENT INDICATIONS ARE THAT
  THE PRIMARY SEVERE WEATHER THREATS TOMORROW AFTERNOON AND EVENING
  WILL BE HAIL UP TO THE SIZE OF GOLF BALLS OR LARGER AND DAMAGING
  WINDS. GIVEN THE AMOUNT OF SHEAR AND INSTABILITY FORECAST...THERE
  WILL BE SOME POTENTIAL FOR TORNADO DEVELOPMENT...HOWEVER WINDS IN
  THE LOWEST LEVELS OF THE ATMOSPHERE CURRENTLY DO NOT APPEAR AS
  THOUGH THEY WILL BE FAVORABLE FOR AN OUTBREAK OF TORNADOES.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE
  OUTLOOK AREA LATER THIS AFTERNOON AND EVENING.

  SPOTTERS AND EMERGENCY MANAGERS WILL LIKELY NEED TO BE ACTIVATED
  AGAIN SUNDAY AFTERNOON AND EVENING DUE TO THE POTENTIAL OF A
  SEVERE WEATHER OUTBREAK.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

IZZI

In the hours before

Local storm report, Mar 11, 4:40 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             BRANSON                 36.64N 93.22W
03/11/2006  M1.25 INCH       TANEY              MO   TRAINED SPOTTER

            SPOTTER REPORT OF HALF DOLLAR SIZED HAIL IN BRANSON.

&&

SCHULTZ
Local storm report, Mar 11, 4:48 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             1 NW FORSYTH            36.70N 93.13W
03/11/2006  M1.75 INCH       TANEY              MO   PUBLIC

            GOLF BALL SIZED HAIL REPORTED BY PUBLIC 1NW FORSYTH MO

&&

SCHULTZ
Local storm report, Mar 11, 4:58 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             TANEYVILLE              36.74N 93.03W
03/11/2006  M0.88 INCH       TANEY              MO   AMATEUR RADIO

            NICKEL SIZED HAIL SOUTH TANNYVILLE REPORTED BY HAM

&&

SCHULTZ
Local storm report, Mar 11, 5:07 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
507 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     6 S BRANSON             36.56N 93.22W
03/11/2006                   TANEY              MO   LAW ENFORCEMENT

            TREES DOWN COLLEGE OF THE OZARKS REPORTED BY PD

&&

SCHULTZ
Local storm report, Mar 11, 5:14 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             6 NW ANDERSON           36.71N 94.52W
03/11/2006  M1.75 INCH       MCDONALD           MO   EMERGENCY MNGR

            GOLF BALL SIZE HALL 6NW ANDERSON COVERING THE GROUND

&&

SCHULTZ
Local storm report, Mar 11, 5:15 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CST SAT MAR 11 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             NEOSHO                  36.87N 94.37W
03/11/2006  E0.88 INCH       NEWTON             MO   PUBLIC

&&

SCHULTZ

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 2:13 PM CSTSevere Thunderstorm WarningSGFMcDonald62 min
Mar 11, 2:36 PM CSTSevere Thunderstorm WarningSGFNewton37 min
Mar 11, 2:58 PM CSTTornado WarningSGFBarry77 min
Mar 11, 3:02 PM CSTSevere Thunderstorm WarningSGFBenton43 min
Mar 11, 3:04 PM CSTSevere Thunderstorm WarningSGFMorgan14 min
Mar 11, 3:12 PM CSTSevere Thunderstorm WarningSGFLawrence36 min
Mar 11, 3:54 PM CSTTornado WarningSGFStone43 min
Mar 11, 4:14 PM CSTTornado WarningSGFTaney58 min
Mar 11, 4:24 PM CSTSevere Thunderstorm WarningSGFNewton66 min
Mar 11, 4:42 PM CSTSevere Thunderstorm WarningSGFChristian26 min
Mar 11, 4:43 PM CSTSevere Thunderstorm WarningSGFMiller22 min
Mar 11, 4:48 PM CSTSevere Thunderstorm WarningSGFMcDonald30 min
Mar 11, 4:49 PM CSTTornado WarningSGFDouglas71 min
Mar 11, 5:32 PM CSTSevere Thunderstorm WarningSGFMcDonald45 min
Mar 11, 5:53 PM CSTSevere Thunderstorm WarningSGFGreene, Polk67 min
Mar 11, 5:59 PM CSTSevere Thunderstorm WarningSGFNewton31 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.